# SDR SWIA202053805

- Difficulty date: October 5, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N632SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10330
- Aircraft time: 20,464 hours, 16,420 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 477-693
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND PITTING, EVIDENCE OF PREVIOUS BLENDING, GOUGES AND SCRATCHES, AT RT VISIBLE SEAT RAIL SEGEMENTS FROM APPROXIMATELY FS 477.40 THRU FS 693.00, MARKED.  C-CHECK RO 11/1/2020.  REMOVED AND REPLACED RT SEAT RAIL AT APPROXIMATELY FS 477.10 THRU FS 693.00, REF CRJ700 AMM.
